Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stringy yellow crust in eye, watery eye, taking gentamicin, reappears after stop using the solution. Suggestion?

Hi I am getting stingy yellow crust in my eye . It is coming out any times in day a and night. Eyes are watery too. I have seen doctors and they have prescribered Gentamicin solution and other eye have prescribed allergy tablets after examination. The crust will reduce if i consume these medicines. But it is appearing again if i stopped using the solution. I am using this solution for more than a month. Can any body help on this.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
hi kameshwaran.perumal,

Gentimicin is a good drug but unfortunately it has lost most of its potency with the emergence of new strains of bacteria that are resistant to the same. There is no role of this drug to be used for such a long period of time.

The ideal line of treatment in this situation would be first to reassess what type of infection, if any, do you have at this point of time. You need to undergo something called culture and sensitivity testing to find out they exact type pf pathogen that is casusing this problem. The treatment can then be tailored to the same disorder.

hope this helps.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor